MENU

You are here

Publications

Export 163 results:
Filters: First Letter Of Title is C  [Clear All Filters]
2007
Dubrovin B, Mazzocco M. Canonical structure and symmetries of the Schlesinger equations. Comm. Math. Phys. 271 (2007) 289-373 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1997
Perroni F. Chen-Ruan cohomology of ADE singularities. International Journal of Mathematics. Volume 18, Issue 9, October 2007, Pages 1009-1059 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/6502
Boissiere S, Perroni F, Mann E. The cohomological crepant resolution conjecture for P(1,3,4,4). [Internet]. 2007 . Available from: http://hdl.handle.net/1963/6513
Soranzo N, Bianconi G, Altafini C. Comparing association network algorithms for reverse engineering of large scale gene regulatory networks: synthetic vs real data. Bioinformatics 23 (2007) 1640-1647 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2028
Di Vecchia P, Tanzini A. The complete one-loop spin chain for N=2 Super-Yang-Mills.; 2007. Available from: http://hdl.handle.net/1963/2309
Bonelli G, Tanzini A, Zabzine M. Computing Amplitudes in topological M-theory.; 2007. Available from: http://hdl.handle.net/1963/1901
Mahmoudi F, Malchiodi A. Concentration on minimal submanifolds for a singularly perturbed Neumann problem. Adv. Math. 209 (2007) 460-525 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2013
Ambrosetti A, Malchiodi A. Concentration phenomena for nonlinear Schrödinger equations: Recent results and new perspectives. In: Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. American Mathematical Society; 2007. Available from: http://hdl.handle.net/1963/3516
Malchiodi A. Conformal Metrics with Constant Q-Curvature. SIGMA 3 (2007) 120 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2605
Mora MG, Müller S, Schultz MG. Convergence of equilibria of planar thin elastic beams. Indiana Univ. Math. J. 56 (2007) 2413-2438 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1830
DeSimone A, Di Carlo A, Teresi L. Critical voltages and blocking stresses in nematic gels. Eur. Phys. J. E 24 (2007) 303-310 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2553
2006
Falqui G. On a Camassa-Holm type equation with two dependent variables.; 2006. Available from: http://hdl.handle.net/1963/1721
Doubrov B, Zelenko I. A Canonical Frame for Nonholonomic Rank Two Distributions of Maximal Class.; 2006. Available from: http://hdl.handle.net/1963/1712
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant nonlinear wave equations. Duke Math. J. 134 (2006) 359-419 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2161
Boscain U, Nikolaev I, Piccoli B. Classification of stable time-optimal controls on 2-manifolds. J. Math. Sci. 135 (2006) 3109-3124 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2196
Mason P, Boscain U, Chitour Y. Common Polynomial Lyapunov Functions for Linear Switched Systems. SIAM J. Control Optim. 45 (2006) 226-245 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2181
Malchiodi A. Compactness of solutions to some geometric fourth-order equations. J. Reine Angew. Math. 594 (2006) 137-174 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2126
Mahmoudi F, Malchiodi A. Concentration at manifolds of arbitrary dimension for a singularly perturbed Neumann problem. Atti Accad. Naz Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 17 (2006) 279-290 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2170
Bressan A, Yuxi Z. Conservative Solutions to a Nonlinear Variational Wave Equation. Comm. Math. Phys. 266 (2006) 471-497 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2184
Agostini A, Amelino-Camelia G, Arzano M, D'Andrea F. A cyclic integral on k-Minkowski noncommutative space-time. Int. J. Mod. Phys. A 21 (2006) 3133-3150 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2158
2005
Altafini C. Commuting multiparty quantum observables and local compatibility. Phys. Rev. A 72 (2005) 012112 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2228
Zelenko I. Complete systems of invariants for rank 1 curves in Lagrange Grassmannians. In: Differential geometry and its applications, 367-382, Matfyzpress, Prague, 2005. Differential geometry and its applications, 367-382, Matfyzpress, Prague, 2005. ; 2005. Available from: http://hdl.handle.net/1963/2310
Malchiodi A. Concentration at curves for a singularly perturbed Neumann problem in three-dimensional domains. Geometric and Functional Analysis 15 (6) 1162-1222 (2005) [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4866

Pages

Sign in